Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

No improvement post sinus treatment, persisting headache, soreness in right nostril, heavy bleeding with clots on blowing nose. Any ideas?

hello Dr Sumit Bhatti my name is diane and i have had a sinus infection for a couple weeks i have taken the anti biotics and am still having the headacs and my right nostrill is sore and has a lot of pressure i try to blow it but nothing really comes so i use qtips to try an open the part that feels blocked and when i do that it starts bleeding heavy with clots it lasted about 1 to 2 min then about 10min later the pressure is back and the headace starts? i have no idea
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
There are a few possibilities -
The antibiotic might not have been effective - anaerobic infections often occur in sinus.
There may be an underlying cause - a polyp for example
Rarely the headache could have a different and unrelated reason!
You may need an X-ray (may be a CT scan) of the sinuses - please see an ENT specialist and have you evaluated
In the meantime, use decongestant nose drops - available over the counter
Good luck
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor